# SDR SWAA2022011353548

- Difficulty date: December 15, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE STA 500B TO 500C; RBL 24; WL 156 R/H Z-ANGLE HAS CORROSION. A224-12 ; / [01] REMOVED CORROSION IAW SRM 51-10-02 VERIFIED WITH 10X MAGNIFY ORIGINAL THICKNESS .040 MATERIAL REMOVED .007 REMAINING MATERIAL .033 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL NO. AAR 36644 DUE 20 AUG 22; [02] VERIFIED STEP 1 COMPLETE; [03] VERIFIED STEP 1; [04] WORK ACCOMPLISHED ON TASK CARD TTG8Q009UFWM; [05] VERIFIED STEP 4 IS COMPLETE; [06] VERIFIED
